# SDR CALA2013120393397

- Difficulty date: November 29, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 67,891 hours, 24,037 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Missing
- Location: R4 Door Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PUSH BACK R4 ARMED LIGHT FELL OUT.  SLIDE LIGHT CAP IS MISSING.  VERIFIED DOOR 4R GIRT BAR ENGAGED.  REPLACED DOOR 4R LIGHT HOUSING ASSEMBLY.  OPS CHECKED SEVERAL TIMES ARE GOOD.
